# SDR AALA20041034

- Difficulty date: September 29, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Electrical
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - WIRE CABLE NR 3X3D2C AND 3X3C2C TO LEFT HAND AUXILLARY RELAY AT FORWARD LOWER EXTERNAL POWER CONTACTOR SHOWS SIGNS OF OVERHEATING.  REMOVED AND REPLACED WIRE CABLE 3X3D2C AND 3X3C2C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
